# SDR AALA20130218008

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, NUMBER 3 SEAT TRACK GOUGED, BODY STATION 810, RIGHT BUTTLINE 25.  INSTALLED NEW SEAT TRACK PER BAC DRWG 143N5080 AND SRM 51-40-02.
